# SDR ASAA2015063012544

- Difficulty date: June 30, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 148A341062
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1040 DOOR SURROUND STRUCTURE FOR PANEL 311BL FRAME CORRODED. ACFT GROUNDED. R & R FUSELAGE FRAME, BS 1040, SHEAR TIE, PN 148A3410-62,  PO:842905.2 IAW DWG 148A3310, SHT 69 AND 73 DUE TO BEING CORRODED BEYOND LIMITS IAW SRM 53-00-07-1A-1, FIG 102 DETAIL C.  ORIGINAL THICKNESS 0.040, REMOVED 0.012, REMAINING THICKNESS 0.028, 2.00" W X 6.00L.  R & R INBD AND OTBD HINGE BRACKETS, PN 148A6140-6, PO: 843257.3, PN 148A6140-5, SMAL GRANTED PO 843371 IAW DWG 148A6100, SHT 19.  FABRICATED 148A6140-5 BRACKET IAW EA 800-52EA-15466, REV NEW AND REO-G19071, REV IR, DOT REMOVED.
